# SDR SIMA20190430005

- Difficulty date: April 30, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 31,049 hours, 27,290 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fadec
- Part number: 4504205F
- Part serial: 0406
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SUPPLEMENTAL TO SAVE GAS WE SHUT ON NR 2 ENGINE DOWN. TO COOL THE CABIN, WE ATTEMPT TO START THE APU. IT SHUT DOWN WHEN APU SHUT DOWN IT TRIP AIRPLANE INTO ELECTRICAL CONFIGURATION. C/A-ITEM DEFFERED PER MEL 49-1 AUTH 041000DM-C. M PROCEDURE COMPLIED WITH. REMOVED AND REPLACED NR 1 & NR 2 MAIN BATTERY IAW W/C 24-600-00 CC. I CONFIRM BATTERY PN LISTED BELOW ARE INTERCHANGABLE IAW IPC 24-36-01. FOUND 2 FAULTS ON FADEC OVERTEMP AT RUN & FADEC SPEED 2 INJECTION TEST FAILURE, OVERTEMP CAUSED BY EXTERNAL CONDITIONS AT THE TIME AND INLET INSPECTED WITH NO DEFECTS, FADEC REMOVED AND REPLACED IAW 49-64-03, APU OPC GOOD IAW AMM 49-13-00, COMPLIED WITH APU HOT SECTION BORESCOPE IAW PRATT & WHITNEY EM -40C14 TASK 49-00-00-290-801. NO DEFECTS NOTED AT THIS TIME. THIS RESTORES MEL 49-01. EMB 145/135 BATTERY P/N 32845-001 S/N 11601816 (LT). MAIN BATTERT P/N 32248-001 S/N 9802138 (RT)
